MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUADRA ASSURA MP (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3269-40Q
Medical Device Problem Codes Over-Sensing (1438); Failure to Sense (1559)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that when patient presented remotely via merlin.Net transmission, far field r-wave oversensing issue was observed.Also, there was no sensing in the atrium.Programming changes were recommended.

Brand Name
QUADRA ASSURA MP (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7668773
Report Number2938836-2018-08427
Device Sequence Number1269447
Product Code LWS
UDI-Device Identifier05414734505710
UDI-Public05414734505710
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberCD3269-40Q
Device Lot Number4101736
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/08/2018
Initial Report FDA Received Date07/08/2018
Supplement Report FDA Received Date07/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1